Format

Send to

Choose Destination
See comment in PubMed Commons below
J Rheumatol. 1993 Aug;20(8):1429-31.

Systemic vasculitis following influenza vaccination--report of 3 cases and literature review.

Author information

  • 1University of Toronto Rheumatic Disease Unit, Wellesley Hospital, Ontario, Canada.

Abstract

Influenza vaccination is a widely accepted practice particularly among the elderly and high risk individuals. Minor and transitory side effects following the vaccination are common while systemic complications are infrequently reported. We describe 3 patients who developed systemic vasculitis following influenza vaccination. With increasing use of influenza vaccination, attention should be drawn to the possible expression of systemic adverse effects such as vasculitis.

Comment in

PMID:
8230034
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk